Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 73, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 29, 2025, 6:38 PM CDT for Baylor County, Knox County, Texas. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2025, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 29, 2025, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Baylor County, TX, Knox County, TX
The radar
The Altus AFB radar (KFDR), 80 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:40 PM CDT | TSTM WND GST 59 | 4 Nnw Seymour, TX | |
| Apr 29, 6:45 PM CDT | TSTM WND DMG | Seymour, TX | Trees snapped, power lines snapped, roof damage to barn. |
| Apr 29, 6:58 PM CDT | TORNADO | 5 Nnw Seymour, TX | An EF2 tornado developed 5 miles north-northwest of Seymour, moved south and then east causing significant damage at Seymour Municipal Airport. |
| Apr 29, 7:01 PM CDT | HAIL 2.5 | 2 Ne Seymour, TX | Report from mPING: Tennis Ball (2.50 in.). |
| Apr 29, 7:08 PM CDT | TSTM WND GST 106 | 3 Nw Seymour, TX | Winds gusted at to 58 mph or higher from 654 PM to 718 PM at West Texas Mesonet Station. There were frequent gusts over 90 mph between 700 and 709 PM. Southwest winds gusted to 100 mph at 701 PM, and north winds gusted to 106 mph at 708 PM. Updates previous st |
| Apr 29, 7:08 PM CDT | TSTM WND GST 106 | 3 Nw Seymour, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Apr 29, 6:25 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
443
WFUS54 KOUN 292338
TOROUN
TXC023-275-300030-
/O.NEW.KOUN.TO.W.0073.250429T2338Z-250430T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
638 PM CDT Tue Apr 29 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Knox County in northern Texas...
Northern Baylor County in northern Texas...
* Until 730 PM CDT.
* At 638 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Red Springs, moving east at 25 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Seymour, Red Springs, Lake Kemp, and Mabelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3358 9949 3371 9955 3380 9940 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 2338Z 259DEG 20KT 3364 9946
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Meister4 follow-up statements
604
WWUS54 KOUN 292342
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
642 PM CDT Tue Apr 29 2025
TXC023-275-300030-
/O.CON.KOUN.TO.W.0073.000000T0000Z-250430T0030Z/
Knox TX-Baylor TX-
642 PM CDT Tue Apr 29 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL KNOX AND NORTHERN BAYLOR COUNTIES...
At 641 PM CDT, a large and extremely dangerous tornado was located
near Red Springs, moving east at 20 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Seymour, Red Springs, Lake Kemp, and Mabelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
developing. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3358 9949 3371 9955 3380 9940 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 2341Z 258DEG 19KT 3364 9944
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.00 IN
$$
Meister612
WWUS54 KOUN 292354
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
654 PM CDT Tue Apr 29 2025
TXC275-300004-
/O.CAN.KOUN.TO.W.0073.000000T0000Z-250430T0030Z/
Knox TX-
654 PM CDT Tue Apr 29 2025
...THE TORNADO WARNING FOR EAST CENTRAL KNOX COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3358 9938 3369 9945 3380 9940 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 2354Z 269DEG 27KT 3364 9933
$$
TXC023-300030-
/O.CON.KOUN.TO.W.0073.000000T0000Z-250430T0030Z/
Baylor TX-
654 PM CDT Tue Apr 29 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHERN
BAYLOR COUNTY...
At 654 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Seymour, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seymour, Mabelle, and Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3358 9938 3369 9945 3380 9940 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 2354Z 269DEG 27KT 3364 9933
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Meister824
WWUS54 KOUN 300005
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
705 PM CDT Tue Apr 29 2025
TXC023-300030-
/O.CON.KOUN.TO.W.0073.000000T0000Z-250430T0030Z/
Baylor TX-
705 PM CDT Tue Apr 29 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHERN
BAYLOR COUNTY...
At 704 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Seymour, moving east at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seymour, Mabelle, and Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3358 9931 3368 9940 3381 9936 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 0004Z 269DEG 26KT 3366 9925
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Meister862
WWUS54 KOUN 300017
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
717 PM CDT Tue Apr 29 2025
TXC023-300030-
/O.CON.KOUN.TO.W.0073.000000T0000Z-250430T0030Z/
Baylor TX-
717 PM CDT Tue Apr 29 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN BAYLOR COUNTY...
At 717 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mabelle, moving east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seymour, Mabelle, and Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3358 9926 3367 9934 3382 9930 3383 9918
3383 9909 3357 9902
TIME...MOT...LOC 0017Z 269DEG 20KT 3366 9917
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
MeisterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:23 PM CDT, 15 minutes earlier. Its key messages:
- Issued at 153 PM CDT Sat Apr 26 2025 -Potentially life-threatening flash flood/flood threat through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather will moderate over the weekend.
Area forecast discussion, Apr 29, 6:23 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT Tue Apr 29 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025
-Potentially life-threatening flash flood/flood threat through
Wednesday.
-Severe thunderstorms with all hazards possible through Wednesday.
-Unsettled weather will moderate over the weekend.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 158 PM CDT Tue Apr 29 2025
The screaming message of this forecast update is the potential for
significant and/or potentially life-threatening flash flood/flood
hazards through the next 24+ hours. A secondary but notable risk for
severe convective storms/tornadoes is also present...particularly
over western north Texas and southern Oklahoma.
Current mesoanalysis shows an effective frontal boundary moving
southward and oriented along/south of the I44 corridor. The
airmass south of this boundary is destabilizing yet again, and has
proven to support all severe weather modes in recent days.
Several perturbations embedded within persistent southwesterly
flow aloft will continue to support multiple convective complexes
through tonight (and into Wednesday). Given anomalously moist
atmospheric profiles with PWATs 1.2-1.5 inches, the potential for
training heavy rainfall is high. This atop a footprint of 7-day
rainfall totals generally ranging from 4-8+ inches over
southwestern and south- central Oklahoma...including the OKC Metro
area. Current MRMS FLASH continues to show saturated surface
conditions from the Wichita Mountains northeastward through the
central Oklahoma/OKC Metro, so any additional convective rains
will be problematic.
Unfortunately, all other convective hazard will also be possible-
especially south of the boundary. Those hazards will be dictated by
convective mode...with the best chance of discrete/supercell storms
over the Red River Valley and points south. Otherwise, convective
segments/clusters also have readily produced damaging wind gusts
within this airmass.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 158 PM CDT Tue Apr 29 2025
The active weather described above will persist through
Wednesday as the upper air low now over northern Arizona begins to
approach the region. DESI probabilistic data suggests 85%
probability of >3 inch rainfall along the I44 corridor of
southwestern Oklahoma by 1 pm Wednesday, and >50% of >5 inches.
Some high resolution models suggest localized QPFs >8+ inches may
not be out of the question somewhere over western north Texas
and/or south-central Oklahoma. Unfortunately, this would include
the Lawton area proper - where impactful flooding has already
occurred - and areas eastward across the Arbuckle Mountains (a
known flood-prone part of south-central Oklahoma).
Again, all convective hazards will be possible, and largely
contingent upon the mesoscale evolution of surface features and
influences of preceding convection. The most likely scenarios
appear to support a southward frontal position which may
effectively make flash flooding a notably greater risk than
tornadoes/damaging winds.
&&
.LONG TERM...
(Friday through next Monday)
Issued at 158 PM CDT Tue Apr 29 2025
The parent upper air low which has instigated much of the
recent active weather will eventually eject eastward late
Wednesday and early Thursday. Low amplitude ridging aloft will
briefly influence our weather into the weekend before another
western U.S. storm system deepens during the Sunday/Monday
timeframe with some signals of unsettled weather for the southern
Plains again by the first half of next work week.
&&
.AVIATION...
(00Z TAFS)
Issued at 544 PM CDT Tue Apr 29 2025
Ongoing rounds of showers & thunderstorms will continue to affect
all of our terminals at least through 19Z while periods of reduced
visibilities and lowered ceiling to MVFR conditions to IFR
conditions for short periods. A cold front remains stalled nearly
along the Red River with surface winds out of the northeast
behind the front. However, outflow from storm activity will likely
keep surface winds variable in direction.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 59 70 54 76 / 100 90 70 10
Hobart OK 56 72 50 77 / 100 80 50 0
Wichita Falls TX 60 76 53 80 / 90 90 40 0
Gage OK 51 73 47 74 / 70 60 40 20
Ponca City OK 57 71 55 76 / 90 80 70 30
Durant OK 65 74 62 82 / 70 100 80 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
016>048-050>052.
TX...Flood Watch through late Wednesday night for TXZ083>090.
&&
NEAR TERM...20
SHORT TERM...20
LONG TERM....20
AVIATION...68In the hours before
Local storm report, Apr 29, 6:22 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
622 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Hail Knox City 33.41N 99.81W
04/29/2025 E1.00 Inch Knox TX Public
Report from mPING: Quarter (1.00 in.).
&&
JHLocal storm report, Apr 29, 6:27 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
627 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Tstm Wnd Gst 3 NW Knox City 33.45N 99.85W
04/29/2025 M92 MPH Knox TX Mesonet
&&
JHLocal storm report, Apr 29, 6:28 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
628 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Tstm Wnd Gst Benjamin 33.58N 99.79W
04/29/2025 M95 MPH Knox TX Public
Measured at personal station.
&&
JHLocal storm report, Apr 29, 6:30 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
630 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail Vance Air Force Base 36.34N 97.90W
04/29/2025 E0.75 Inch Garfield OK Public
Report from mPING: Dime (0.75 in.).
&&
JHSpecial weather statement, Apr 29, 6:32 PM CDT, 6 minutes before
Special Weather Statement National Weather Service Norman OK 632 PM CDT Tue Apr 29 2025 OKZ019-025-300000- Oklahoma OK-Logan OK- 632 PM CDT Tue Apr 29 2025 ...A strong thunderstorm will impact portions of northern Oklahoma and southeastern Logan Counties through 700 PM CDT... At 632 PM CDT, Doppler radar was tracking a strong thunderstorm over northeastern Oklahoma City, moving northeast at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Northern Oklahoma City, Edmond, Midwest City, Guthrie, The Village, Spencer, Nichols Hills, Jones, Arcadia, Forest Park, Lake Aluma, The Capitol, The Fairgrounds, and Downtown Edmond. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor NOAA Weather Radio, local radio stations or available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3552 9733 3546 9759 3588 9746 3578 9714 TIME...MOT...LOC 2332Z 216DEG 36KT 3555 9741 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Special weather statement, Apr 29, 6:35 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Norman OK 635 PM CDT Tue Apr 29 2025 OKZ004-005-300000- Harper OK-Woods OK- 635 PM CDT Tue Apr 29 2025 ...A strong thunderstorm will impact portions of northwestern Woods and eastern Harper Counties through 700 PM CDT... At 635 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Selman, moving north at 50 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Buffalo and Selman. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3700 9929 3661 9949 3666 9970 3700 9961 TIME...MOT...LOC 2335Z 197DEG 42KT 3671 9957 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 44 min |
| Apr 28, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| Apr 28, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 41 min |
| Apr 28, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 47 min |
| Apr 28, 7:47 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| Apr 28, 8:04 PM CDT | Flash Flood Warning | OUN | Hardeman, Wilbarger | 116 min |
| Apr 28, 8:04 PM CDT | River Flood Advisory | OUN | Clay, Montague | 15 hr |
| Apr 28, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 38 min |
| Apr 28, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 46 min |
| Apr 29, 2:36 AM CDT | Special Weather Statement | OUN | Foard, Hardeman | 24 min |
| Apr 29, 2:55 AM CDT | Special Weather Statement | OUN | Knox | 35 min |
| Apr 29, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 43 min |
| Apr 29, 3:38 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 36 min |
| Apr 29, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 43 min |
| Apr 29, 8:09 AM CDT | River Flood Warning | OUN | Clay, Wichita | 5 days |
| Apr 29, 8:10 AM CDT | River Flood Warning | OUN | Cooke | 11 days |
| Apr 29, 8:14 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 5 days |
| Apr 29, 8:22 AM CDT | River Flood Advisory | OUN | Wilbarger | 48 hr |
| Apr 29, 8:24 AM CDT | River Flood Watch | OUN | Baylor, Knox | 6 hr |
| Apr 29, 8:41 AM CDT | River Flood Warning | OUN | Clay, Wichita | 48 hr |
| Apr 29, 11:03 AM CDT | River Flood Watch | OUN | Clay, Montague | 22 hr |
| Apr 29, 2:13 PM CDT | River Flood Warning | OUN | Baylor, Knox | 18 hr |
| Apr 29, 3:04 PM CDT | Special Weather Statement | OUN | Wichita | 56 min |
| Apr 29, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 40 min |
| Apr 29, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 65 min |
| Apr 29, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 53 min |
| Apr 29, 5:55 PM CDT | Areal Flood Advisory | OUN | Baylor, Foard, Knox | 6 hr |
| Apr 29, 6:04 PM CDT | Tornado Warning | OUN | Baylor, Knox | 41 min |
| Apr 29, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 49 min |
| Apr 29, 6:15 PM CDT | Flash Flood Warning | OUN | Baylor, Foard, Knox | 4 hr |
| Apr 29, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 43 min |
| Apr 29, 6:58 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Wichita, Wilbarger | 5 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.